EconPapers    
Economics at your fingertips  
 

Tests for High-Dimensional Covariance Matrices

Song Chen, Li-Xin Zhang and Ping-Shou Zhong

Journal of the American Statistical Association, 2010, vol. 105, issue 490, 810-819

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (48) Track citations by RSS feed

Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jasa.2010.tm09560 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:105:i:490:y:2010:p:810-819

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of the American Statistical Association is currently edited by Leonard A. Stefanski

More articles in Journal of the American Statistical Association from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2019-06-06
Handle: RePEc:bes:jnlasa:v:105:i:490:y:2010:p:810-819